# SDR SWAA2024052982817

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS450 TO ORSS472 AT LT WING.    REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS450 TO ORSS472 AT LT WING IAW SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW SRM 51-40-02 AND DRAWING # 115A3760 REV -.
